How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Carol Kryder LMFT Your Own Question
Carol Kryder LMFT
Carol Kryder LMFT, Mental Health Professional
Category: Mental Health
Satisfied Customers: 808
Experience:  APA Board Certified, Diplomate,Substance Abuse Professional, 20 years family therapy experience
Type Your Mental Health Question Here...
Carol Kryder LMFT is online now
A new question is answered every 9 seconds

Do you think all my dizziness, shakiness of the hands unsteady

Customer Question

Do you think all my dizziness, shakiness of the hands unsteady walking like I am limping or right leg is going to fall right down could be signs of too much Lithium in my body I had that once before I take right now 3 300mg Lithium a day
Submitted: 7 years ago.
Category: Mental Health
Expert:  Carol Kryder LMFT replied 7 years ago.

Please call your doctor and report these symptoms. They most certainly can be from the Lithium. You need to discuss this with your doctor and either have the dosage adjusted or take something to stop the shaking. Your doctor is the best person to make this decision. Please call without delay.

Related Mental Health Questions